# SDR KCSA201610271090

- Difficulty date: October 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 94,035 hours, 20,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY BILGE AREA, BS 406.0, STRINGER 42R HAS DENT IN STRINGER SPLICE ON FREE FLANGE AND WEB AREA.
